# SDR DALA2025092907029

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1213723) BROKEN SEAT TRACK FROM STA 500C TO STA 500D LBL 24.75 AT PASSENGER CABIN. SEAT TRACK FROM STA 500C TO STA 500D LBL 24.75 AT PASSENGER CABIN WAS REPAIRED B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
